Main Article Content
In this paper, the author discussed the existence of compactly supported Lp-solutions for the dilation equations on the plane. Furthermore, two examples are given to illustrate the general theory.
Download data is not yet available.
How to Cite
Liu, C.-T., & Deng, G.-T. (2011). Characterization of $L_c^p$ -solutions for the Dilation Equations on $R^2$. Advances in Systems Science and Applications, 11(1-2), 61-70. Retrieved from https://ijassa.ipu.ru/index.php/ijassa/article/view/292